Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Pain in leg, low vitamin D, high creatinine and blood sugar. Related?

Hello Doctor, My husband has been having pains in his leg, close to the tabia bone. We consulted a doctor and he advised for vitamin D , blood glucose and kedney tests and xrays. My husbands Vitamin D level is low and his cretenin and blood sugar levels are high ( not to high but high) . the consulting doctor didnot comment on these results but asked him to do a MRI instead. My question to you is...can low vitamin D levels or high urea , cretenin and blood sugar cause leg pain? Can you also suggest some diet for lowering urea, blood sugar and cretenin levels. thank you.
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Low vitamin D3 levels can cause leg pains. Long standing diabetes can also lead to neuropathic pain in the legs. He needs proper vitamin D 3 supplements for an early recovery. Creatinine levels are not likely to cause the pain he is having.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor